Quadratic integral solutions to double Pell equations
Rendiconti del Seminario Matematico della Università di Padova, Volume 126 (2011), pp. 47-61.
@article{RSMUP_2011__126__47_0,
     author = {Veneziano, Francesco},
     title = {Quadratic integral solutions to double {Pell} equations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {47--61},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {126},
     year = {2011},
     mrnumber = {2918198},
     zbl = {1273.11056},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2011__126__47_0/}
}
TY  - JOUR
AU  - Veneziano, Francesco
TI  - Quadratic integral solutions to double Pell equations
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2011
SP  - 47
EP  - 61
VL  - 126
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_2011__126__47_0/
LA  - en
ID  - RSMUP_2011__126__47_0
ER  - 
%0 Journal Article
%A Veneziano, Francesco
%T Quadratic integral solutions to double Pell equations
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2011
%P 47-61
%V 126
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_2011__126__47_0/
%G en
%F RSMUP_2011__126__47_0
Veneziano, Francesco. Quadratic integral solutions to double Pell equations. Rendiconti del Seminario Matematico della Università di Padova, Volume 126 (2011), pp. 47-61. http://www.numdam.org/item/RSMUP_2011__126__47_0/

[AH91] D. Abramovich - J. Harris, Abelian varieties and curves in W d (C) , Compositio Math., 78, 2 (1991), pp. 227-238. | EuDML | Numdam | MR | Zbl

[CZ03] P. Corvaja - U. Zannier, On the number of integral points on algebraic curves, J. Reine Angew. Math., 565 (2003), pp. 27-42. | MR | Zbl

[CZ04] P. Corvaja - U. Zannier, On integral points on surfaces, Ann. of Math. (2), 160, 2 (2004), pp. 705-726. | MR | Zbl

[DF93] O. Debarre - R. Fahlaoui, Abelian varieties in W d r (C) and points of bounded degree on algebraic curves, Compositio Math., 88, 3 (1993), pp. 235-249. | EuDML | Numdam | MR | Zbl

[EE93] Edited by B. Edixhoven - J.-H. Evertse, Diophantine approximation and abelian varieties, Lecture Notes in Mathematics, vol. 1566, Springer-Verlag, Berlin (1993), Introductory lectures, Papers from the conference held in Soesterberg, April 12-16, 1992. | MR | Zbl

[Eve95] J.-H. Evertse, The number of solutions of decomposable form equations, Invent. Math., 122, 3 (1995), pp. 559-601. | EuDML | MR | Zbl

[HS91] J. Harris - J. Silverman, Bielliptic curves and symmetric products, Proc. Amer. Math. Soc., 112, 2 (1991), pp. 347-356. | MR | Zbl

[Mah35] K. Mahler, On the lattice points on curves of genus 1, Proc. London Math. Soc., 39 (1935), pp. 431-466. | JFM

[Mor69] L. J. Mordell, Diophantine equations, Pure and Applied Mathematics, Vol. 30, Academic Press, London (1969). | MR | Zbl

[NW02] J. Noguchi - J. Winkelmann, Holomorphic curves and integral points off divisors, Math. Z., 239, 3 (2002), pp. 593-610. | MR | Zbl

[Ser88] J.-P. Serre, Algebraic groups and class fields, Graduate Texts in Mathematics, vol. 117, Springer-Verlag, New York (1988), Translated from the French. | MR | Zbl

[Sil83] J. H. Silverman, Integer points on curves of genus 1 , J. London Math. Soc. (2), 28, 1 (1983), pp. 1-7. | MR | Zbl

[Voj87] P. Vojta, Diophantine approximations and value distribution theory, Lecture Notes in Mathematics, vol. 1239, Springer-Verlag, Berlin (1987). | MR | Zbl

[Voj91] P. Vojta, Arithmetic discriminants and quadratic points on curves, Arithmetic algebraic geometry (Texel, 1989), Progr. Math., vol. 89, Birkhäuser Boston, Boston, MA (1991), pp. 359-376. | MR | Zbl

[Voj92] P. Vojta, A generalization of theorems of Faltings and Thue-Siegel-Roth-Wirsing, J. Amer. Math. Soc., 5, 4 (1992), pp. 763-804. | MR | Zbl

[Voj96] P. Vojta, Integral points on subvarieties of semiabelian varieties. I, Invent. Math., 126, 1 (1996), pp. 133-181. | MR | Zbl

[Wei07] A. Weil, Number theory, Modern Birkhäuser Classics, Birkhäuser Boston Inc., Boston, MA (2007), An approach through history from Hammurapi to Legendre, Reprint of the 1984 edition. | MR | Zbl